# SDR HEEA0010132

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bracket
- Part number: 205030889016
- Condition: Mis Mfg
- Location: Vert Stab
- Component: 212030100111
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISMANUFACTURED.  OPENING ON BRACKETS TOO SMALL TO RECEIVE HORN.
